# SDR SWAA2022030145001

- Difficulty date: January 18, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 21,851 hours, 9,492 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 453A261125
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; STA 727+6; LBL 20 TO RBL 20; FLOOR TO BULKHEAD SUPPORT ANGLE IS CRACKED. / REPLACED AFT CARGO; CRACKED SUPPORT ANGLE AT STA 727 +6 LBL 20 TO RBL 20 WITH NEW PART P/N 453A2611-25 IAW IPC 25-52-10-19 PART TO BE INSTALLED WITH FLOOR BOARD 140AF W/O 38868/1000/0016 ATAG # WN3970
